# SDR ASOA04629

- Difficulty date: August 2, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK IN YUL, THE NR 2 CAM GUIDE OUTBOARD ON THE LEFT OUTBOARD FLAP WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 CAM GUIDE OUTBOARD ON THE LEFT OUTBOARD FLAP IAW AMM 20-21-12.  (M)
